Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 762516, 13 pages
Research Article

Numerical Simulation of the FitzHugh-Nagumo Equations

1Department of Mathematics, Faculty of Education (AL-Arish), Suez Canal University, AL-Arish 45111, Egypt
2Department of Mathematics, Bisha Faculty of Science and Arts, King Khalid University, P.O. Box. 344, Bisha, 61922, Saudi Arabia

Received 2 March 2012; Accepted 1 June 2012

Academic Editor: Irena Rachůnková

Copyright © 2012 A. A. Soliman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Soliman, “Numerical Simulation of the FitzHugh-Nagumo Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 762516, 13 pages, 2012.